Found 169 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
[2006-48] Yakubovich SB. Uncertainty principles for the Kontorovich-Lebedev transform .
Yakubovich SB. New summation and transformation formulas of the Poisson, Müntz, Möbius and Voronoi type. Integral Transforms Spec. Functions. 2015;26(10):768-795.
Yakubovich SB. On the integral transformation associated with the product of gamma-functions. Port. Math. (N.S.). 2003;60:337-351.
[2013-13] Yakubovich SB, Martins M.. On the square of Stieltjes's transform and its convolution with applications to singular integral equations .Edit
Yakubovich SB. On the convolution for the Kontorovich-Lebedev transformation and its applications to integral equations. Dokl. Akad. Nauk BSSR. 1987;31:101-103, 188.
[2008-36] Yakubovich SB, Daher R.. A note on an analog of Morgan’s theorem for the Kontorovich-Lebedev transform .Edit
Yakubovich SB. On the generalized Dixon integral equation. Intern. Journ. of Math. And Comput.. 2017;28(1):25-32.
Yakubovich SB, Fisher B. A class of index transforms with general kernels. Math. Nachr.. 1999;200:165-182.Edit
Yakubovich SB, Martins M.. On the iterated Stieltjes transform and its convolution with applications to singular integral equations. Integral Transforms Spec. Funct.. 2014;25:398-411.Edit
Yakubovich SB. On the Watson $L_2$-theory for index transforms I. Integral Transforms Spec. Funct.. 2010;21:381-397.
Yakubovich SB. On a testing-function space for distributions associated with the Kontorovich-Lebedev transform. Collect. Math.. 2006;57:279-293.
[2010-11] Yakubovich SB. Multidimensional Kontorovich-Lebedev transforms .
Yakubovich SB. On some new properties of the Kontorovich-Lebedev like integral transforms. Rev. Técn. Fac. Ingr. Univ. Zulia. 1995;18:291-299.
Yakubovich SB. On the index-convolution Kontorovich-Lebedev transform. Integral Transform. Spec. Funct.. 1994;2:77-80.
Yakubovich SB. On the Mehler-Fock integral transform in $L_p$-spaces. Extracta Math.. 1993;8:162-164.
[2005-46] Yakubovich SB. On the real inversion formula for the bilateral Laplace transform .
Yakubovich SB. Beurling's theorems and inversion formulas for certain index transforms. Opuscula Math.. 2009;29:93-110.
Yakubovich SB. Index transforms associated with generalized hypergeometric functions. Math. Methods Appl. Sci.. 2004;27:35-46.
[2012-15] Yakubovich SB. Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the .
Yakubovich SB, Kha\u\i NT. Integral convolutions for $H$-transformations. Izv. Vyssh. Uchebn. Zaved. Mat.. 1991:72-79.Edit
[2008-1] Yakubovich SB. A class of integral equations and index transformations related to the modified and incomplete Besse .
Yakubovich SB. New index transforms of the Lebedev–Skalskaya type. Integral Transforms and Special Functions. 2016;27(2):137-152.
Yakubovich SB. On the index integral transformation with Nicholson's function as the kernel. J. Math. Anal. Appl.. 2002;269:689-701.
[2014-15] Yakubovich SB. Certain identities, connection and explicit formulas for the Bernoulli, Euler numbers and Riemann zeta -values .
Yakubovich SB, Britvina LE. A convolution related to the inverse Kontorovich-Lebedev transform. Sarajevo J. Math.. 2007;3(16):215-232.Edit


Error | CMUP


The website encountered an unexpected error. Please try again later.